Chronic Fatigue Syndrome Home > MSM Overdose
At this time, it is not known what to expect from an overdose of MSM (methylsulfonylmethane). Overdose effects will vary from person to person, depending on the dosage and whether it was taken with other medications. Since it is also not known how to best treat a MSM overdose, treatment will likely consist of supportive care.
An Overview of MSM OverdoseMSM (methylsulfonylmethane) is a compound found in numerous foods and used in dietary supplements. It is not known exactly what to expect from an MSM overdose, but it is likely that the effects of an overdose will vary, depending on the MSM dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on MSM, seek medical attention immediately.
Effects of an Overdose of MSMAlmost no information is available about the possible symptoms of an MSM overdose. In fact, it is not known if an MSM overdose is even possible. It is reasonable to expect that an overdose could cause any of the usual MSM side effects.
MSM is often combined with other supplements, and an overdose of such products could cause problems due to any of the other components.
Treatment for an MSM OverdoseJust as it is not known what to expect from an MSM overdose, it is also not known how to best treat an MSM overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on MSM.